# SDR CALA2022061301492

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 41,377 hours, 14,471 cycles
- System (JASC): 2612 · Fire Detection
- Part: Loop
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, C

## Discrepancy

FIRE WARN LIGHT ON DASH ILLUMINATED ON TAKEOFF ROLL NO OTHER LTS ILLUMINATED CODE : 84 ON THE BITE TEST...AFTER DISCONNECTED WHEEL WHEEL FIRE DETECTOR, WARNING LIGHT EXTINGUISHED.SUSPECTED FIRE DETECTION LOOP ON KNEEL  BEAM BAD.FURTHER TROUBLESHOOTING INDICATED LOOP M270 AT FAULT REF WDM26-12-11-5. REPLACED LOOP M270 IAW AMM26-18-02. CONFIRMED WHEEL WELL FIRE DET SYS ACTIVATED AND TESTS NORMAL. WHEEL WELL FIRE DET SYS OK FOR SVC, REMOVED DEFER STICKER. PER LP 8788539 : WHEEL WELL FIRE LT ILLUMINATED ON CLIMB OUT. LIGHT EXTINGUISHED AFTER APPROX 5 MIN.WHEEL WELL FIRE LT ILLUMINATED ON CLIMB OUT. LIGHT EXTINGUISHED AFTER APPROX 5 MIN.DEACTIVATED THE WHEEL WELL FIRE DETECTION SYSTEM AND VERIFY BRAKES ARE COOL TO THE TOUCH BEFORE ENGINE START IN REFERENCE WITH MEL 2604B.THIS ITEM CORRECTED PER LOG PG 8789135
